MathSciNet Relay Station
MathSciNet bibliographic data
MR871749 (88b:16013) 16A18 (16A15)
Haile, Darrell E. Crossed-products orders over discrete valuation rings. J. Algebra 105 (1987), no. 1, 116–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement